Warning: count(): Parameter must be an array or an object that implements Countable in /home/hmc/public_html/wp-content/plugins/formcraft3/formcraft-main.php on line 1013
Welcome to Medication Errors Hgh
Thank you and congratulations for attending this educational activity. Remember, continuous professional development is key to success and professional excellence.
This test is composed of 3 questions based on the information provided to you during the activity. You will have two attempts to complete this test. The 30 minutes which will allow enough time to search for the correct answers.
0 of 3 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 3 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
Which of the following can be a cause of medication errors?CorrectIncorrect
2. QuestionWhat are the risk factors associated with Look Alike Sound Alike (LASA) Medications?CorrectIncorrect
Patients have a role in medication safetyCorrectIncorrect